# SDR 2010FA0000902

- Difficulty date: May 27, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Aircraft: N4427W
- Make and model: Beech V35B
- Aircraft serial: D9605
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: CPO711
- Condition: Loose
- Location: Eng Induction
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GASKET ON THE BACK SIDE OF THIS K & N INDUCTION AIR FILTER CAME LOOSE AND WAS SUCKED INTO THE ENGINE, CAUSING IT TO STOP RUNNING.  THIS AIR FILTER IS NOT AN OEM PRODUCT.  IT IS INSTALLED WITH AN STC AND LOG BOOK ENTRY.  OTHER COMPANY HAD THE SAME PROBLEM AND RESULTED IN AN AD 96-09-06.  CALLED COMPANY AND THEY WERE INSULTED AND SAID THEY HAD NO PROBLEMS.
